Jump to content
Sign in to follow this  
Altostrata

Finfgeld 2002 Selective serotonin reuptake inhibitor. Discontinuation syndrome.

Recommended Posts

Altostrata

A 2002 publication for nurses. When will doctors get the message?

 

J Psychosoc Nurs Ment Health Serv. 2002 Dec;40(12):14-8.

Selective serotonin reuptake inhibitor. Discontinuation syndrome.

Finfgeld DL.

 

Source

 

Sinclair School of Nursing, University of Missouri, Columbia, MO 65211, USA. finfgeldD@health.missouri.edu

 

Abstract at http://www.ncbi.nlm.nih.gov/pubmed/12491870. Full text here.

 

Based on emerging research findings, nurses are urged to become more aware of SSRI discontinuation syndrome. To ameliorate or avoid the associated symptoms, client education is recommended, and dosage tapering is encouraged whenever possible. Although the symptoms associated with discontinuation syndrome usually are mild, they may pose particular safety concerns for clients with co-occurring conditions. In these situations, precautions should be taken to prevent exacerbation of existing problems.

Share this post


Link to post
Share on other sites
Altostrata

Added link to full text up above.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.